MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 HP FIXED REF ANT ROT GDE 5DEG; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES

DEPUY INTERNATIONAL LTD - 8010379 HP FIXED REF ANT ROT GDE 5DEG; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Model Number 9505-01-270
Medical Device Problem Codes Material Discolored (1170); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Instruments show signs of wear and discolourations.Noticed during cleaning process.No surgical effect.No patient effect.Instruments are further in use.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This product was reported in error.No patient death, serious injury or evidence of reportable product malfunction occurred.Depuy considers the investigation closed at this time.Should any additional information be received to change the outcome of the performed investigation, the complaint will be re-opened.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This product was reported in error.No patient death, serious injury or evidence of reportable product malfunction occurred.Depuy considers the investigation closed at this time.Should any additional information be received to change the outcome of the performed investigation, the complaint will be re-opened.  .

Brand Name
HP FIXED REF ANT ROT GDE 5DEG
Common Device Name
KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key10016164
Report Number1818910-2020-11579
Device Sequence Number11589070
Product Code HWT
UDI-Device Identifier10603295225737
UDI-Public10603295225737
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9505-01-270
Device Catalogue Number950501270
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/24/2020
Supplement Date Received by Manufacturer05/12/2020
05/14/2020
Initial Report FDA Received Date04/30/2020
Supplement Report FDA Received Date05/15/2020
05/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1